Tramadol and diabetes

Common Questions and Answers about Tramadol and diabetes

ultracet

She has me on Vicadin and Tramadol. I was doing great on the original Hydrocodone 10/660 and only 2-3 Tramadol a day. When we cut back to Hydrocodone 10/325, I had to increase my Tramadol to 8 a day, and was still in pain. I had my feet in ice water every night, and piling on the Capzasion HP to try to deaden the pain, burning, and throbbing. So, I asked her if my quality of life meant more than the drugs I was taking. I will be on pain killers for the rest of my life....
You find lots of info on the internet about tylenol and its effects but very little about tramadol. Any website that you know of that discusses the effects of tramadol on the bodies organs???
I need to get a job cause all I do is sit here at home bored and look for work on the internet. I occasionally go and do some computer work with a few customers but nothing steady. I know there is no good way to come off of these and I absolutely hate the W/D from these. It was almost so bad last time that I almost could not stand and I was not ever doing this many. I was only at about 12-15 a day then. 3 days then and I felt somewhat better.
I sweat like crazy, feel dizzy and nauseous, and my body feels so sore, feverish and hot. So I'm stuck having to take it just to get rid of the feeling. I was given Tramadol as an alternative "non opiate" drug for my chronic back pain, but I learned fast that's complete BS. I should have never started this stuff in the first place, but I was desparate- nothing else was working. Any advice on tapering? Like maybe personal experiences?
My daughter was diagnosed with type 1 diabetes 2 years ago and has the best and most positive outlook, and she thinks I should be able to do the same, no matter what's causing my "symptoms." There is nothing positive in my life right now except the people I love, and I can't even attend to them because of this drug. I've tried taking Vicodin ES for 10 days to help ease the symptoms of withdrawal, but as soon as it's out of my system, the symptoms return.
Hi Krystal and welcome! I can relate to your story...I too struggled with addiction to Tramadol for 15 years and when I finally quit about 6 months ago my does was at least double what you are taking. It can be done. Is there any way you can taper? Where do you get the pills; do you have a doctor you can talk to about a taper plan and/or possibly some other non-narcotic meds to help you through the detox?
I was looking through the Tramadol forum and it said to start a new a question since the other is an old thread. I started taking tramadol back in 02 for Fibromyalgia, my doc handed it to me hand over fist, samples, scripts of 700 pills and never said a word about it. I started out at 3 a day, then 6, then 12..etc. I got busted and went to jail for 7 months in a rehab program based in the County Jail.
I have been on tramadol ever since (about 6 yrs and about 300mg a day) and about 6 months ago tapered town to 1 x 50mg tablet every morning to stop the complete withdrawals which when tapering were just as bad as oxy w/ds but didn't last as long.
So I'm hooked on tramadol, without which I can't really walk with my back and the detox is hell, and living in a country where I can get them cheaply, without a prescription, at about 50 locations within a 5 minute walk to my house. Good news: they do have AA here! Bad news: NOT IN INGLES, and my lazy butt hasn't learned Spanish yet. I've tried quitting cold turkey a few times and haven't made in more than 2-3 days. I'm still not drinkin though.
Welcome to the Tramadol reserach and advocacy site. Maybe someone can come up with an acronym for us. Thanks to Fred and madtram for everything they do on the sister Tramadol site. This site wouldn't be here without them. We have created this site as many of us have unanswered questions about Tramadol. We come from different parts of the world on the Tramadol support site....many, of course, in the US and UK.
For the past couple of weeks the restlessness has gone away (thank God) I'd love to say I feel fantastic but I still have medical issues. Diabetes and the three bulging disks in my lower spin that led to the Tramadol use. Even so, I am so happy and grateful to be off that evil pill. It is possible to get off of it and the withdrawals DO end. I do get scared from time to time because I have to learn how to "deal" with life unmediated.
Hi all- I've been on and off of here for awhile. I am currently taking 4- 50mg tramadol a day. I have been prescribed this amount for 12-18 months. I have taken a few more occasionally when my husbands RX would come in (same med) but not for a long period of time. Typically just in my Rx dose and not buying from elsewhere. I also have been on fioricet. Both for migraines. I had crept up to the daily max of fioricet (6/day) and knew that the Tylenol in them could be making headaches worse.
I have been on tramadol off and on for 3 years. I say off and on because when the scrip run's out is is usually for about 2 weeks, then I get it again. I sure wish I was strong anough to not get the scrip I have coming in 5 or 6 day's. Tapering off, weening yourself is best way, unless ther is ultra rapid detox, which, I do nont know about you, but I KNOW I cannot aford. I do not have a good support team here to help me. My husband is an alcholic (spledd right of course).
' haha you have to know this no one knows about my habits and never in al this time someone offert me some tramadol and now when I dexided to quit for life suddenly a friend apears out of the blue with the stuff.
Hi there. I was on tramadol for 7 yrs and I just decided to go cold turkey. I won't kid you by saying coming off this stuff is easy, but I've been off them now for 50 days and feeling better. I'm still suffering mood swings which can still be bad, but the physical symptoms have stopped. It's different for everyone, just take one day at a time. Just keep thinking how well you've done so far and how much better you'll feel for getting off them.
I'm addicted to tramadol. I started taking it in January 1998 and have steadily increased the dose ever since. My doctor STILL says it's not addictive, and I can't tell him why I wanted to discuss it with him. He would go to my husband, and that would kill him. I know it's awful and sound impossible, but I'm taking 10 pills at a time just to maintain my "normal" state.
However my concern is that I have been weaning off the Xanax slowly and steady for about 55 days, and the Tramadol and Vicodin I practically didn't use them since 19 days ago but I'm having since the first week and have become more intense now muscle cramps, at first they were on some points arount my scapula bones in my back, there were formed some "knots" painful and constant, very painful to the touch and frequent migraines.
Mainly in my back, legs and feet. It all migrates and is generally awful. I was given Tramadol to help with the pain. I thought great, at last some relief. I was very dissapointed to find out that it realy didn't give me the relief I hoped for. So I did what I would imagine was the right thing to do, I stopped taking them altogether. MY GOD!!!.Why wasn't I told of what would happen. I am on day three of going cold turkey and its hell.
i am also on oramoprph solution and i now get 3 x 500ml bottles at a time and take between 80ml and 120ml a day. when i was first prescribed this by my doctor he prescribed me a 500ml bottle and said " just take as much as you need as and when you need it". having absolutely no idea how much was the right amount i asked and was told "well start with 30ml and see how you go with that and increase or decrease as you see fit".
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Definitely explore all the other options on the Thomas Recipe (Imodium is but one). I used Benadryl to help me sleep, and still do, two months off Tramadol. I get pretty good sleep with it, though. You've got a long row to hoe but I was taking about what you've been taking (a bit more, really) and I quit, so can you. You've made a great choice.
I was just wondering if anyone who buys tramadol online has some sort of plan that they can share as to what their method is of coming off of tramadol quickly before the DEA changes tramadol to a controlled substance on 8-18-2014. I buy mine online and I have no clue what I'm going to do. Thanks. Appreciate any and all feedback.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
Hi everyone! Welcome to Part 14! Please come in and make yourself at home. We're all glad you made it here.
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
Please come in and make yourself Comfy!
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
MedHelp Health Answers